# SDR GTIA2024031237984

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 8,130 hours, 3,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOOR R2 ASSIST BOTTLE NEED SERVICING -SERVICED  PASSENGER/ CREW DOOR R2 ASSIST BOTTLE IAW AMM 52-10-00-614-001-A
